# SDR DXTA2008112403366

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 8,171 hours, 5,881 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 COMPUTER LIGHT ILLUMINATED ON TAKEOFF ROLL AT APPROX 60KTS. ABORTED TAKEOFF.
